Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Lorentz-Schatten classes of direct sum of operators

Hacettepe Journal of Mathematics and Statistics, vol.49, pp.835-842, 2020 (Journal Indexed in SCI) identifier identifier

Dissipative canonical type differential operators for first order

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.2, pp.481-490, 2020 (Journal Indexed in SCI) identifier identifier

Spectral analysis of some classes first-order normal differential operators

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2308-2326, 2019 (Journal Indexed in SCI) identifier identifier

Maximal accretive singular quasi-differential operators

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.5, pp.1120-1127, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Solvable Time-Delay Differential Operators for First Order and Their Spectrums

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, no.45, pp.755-764, 2016 (Journal Indexed in SCI Expanded)

SELFADJOINT SINGULAR DIFFERENTIAL OPERATORS OF FIRST ORDER AND THEIR SPECTURM

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016 (Journal Indexed in SCI) identifier

Solvability of first order functional differential operators

Journal Of Mathematical Chemistry, vol.53, no.9, pp.2065-2077, 2015 (Journal Indexed in SCI)

Solvability Of Multipoint Differential Operators Of First Order

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, no.2015, pp.1-10, 2015 (Journal Indexed in SCI Expanded)

Spectrums Of Solvable Pantograph Differential-Operators For First Order

ABSTRACT AND APPLIED ANALYSIS, no.2014, pp.1-8, 2014 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

Spectra and Pseudospectra of the Direct Sum Operators

Sigma Journal of Engineering and Natural Sciences, pp.1251-1259, 2020 (Refereed Journals of Other Institutions)

Representation of all maximally accretive differential operators for first order

J. BAUN Inst. Sci. Technol., vol.22, no.2, pp.46-54, 2020 (International Refereed University Journal)

Representation of All Maximally Accretive Differential Operators for fFrst Order

J. BAUN Inst. Sci. Technol., vol.22, no.2, pp.46-54, 2020 (Refereed Journals of Other Institutions)

On the Compactly Solvable Differential Operators for First Order

Lobachevskii Journal of Mathematics, vol.41, no.6, pp.1078-1086, 2020 (Refereed Journals of Other Institutions)

First Order Maximally Dissipative Singular Differential Operators

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.69, no.1, pp.929-940, 2020 (Journal Indexed in ESCI)

Boundedly Solvable Neutral Type Delay Differential Operators of the First Order

Eurasian Mathematical Journal, vol.10, no.3, pp.20-27, 2019 (Journal Indexed in ESCI)

Boundedly Solvability of First Order Delay Differential Operators with Piecewise Constant Arguments

Turkic World Mathematical Society Journal of Applied and Engineering Mathematics, vol.9, no.2, pp.396-403, 2019 (Journal Indexed in ESCI) identifier identifier

Selfadjoint Singular Quasi-Differential Operators of First Order

HİTTİTE JOURNAL OF SCİENCE AND ENGİNEERİNG, vol.6, no.1, pp.31-35, 2019 (International Refereed University Journal)

SCHATTEN-VON NEUMANN CHARACTERISTIC OF INFINITE TRIDIAGONAL BLOCK OPERATOR MATRICES

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1852-1866, 2019 (Journal Indexed in ESCI) identifier

Description of Maximally Dissipative Quasi-Differential Operators for First Order

SAKARYA UNİVERSİTY JOURNAL OF SCİENCE, vol.22, no.6, pp.1651-1658, 2018 (International Refereed University Journal)

First-order Boundedly Solvable Singular Differential Operators

Turkish Journal of Analysis and Number Theory, no.6, pp.111-115, 2018 (Refereed Journals of Other Institutions)

The General Form of Normal Quasi-Di erential Operators for First Order and Their Spectrum

Turk. J. Math. Comput. Sci., pp.22-28, 2018 (Refereed Journals of Other Institutions)

The General Form of Normal Quasi-Differential Operators for First Order and Their Spectrum

Turkish Journal of Mathematics and Computer Science, no.8, pp.22-28, 2018 (Refereed Journals of Other Institutions)

Boundedly Solvable Degenerate Differential Operators for First Order

Universal Journal of Mathematics and Applications, vol.1, pp.68-73, 2018 (Refereed Journals of Other Institutions)

Selfadjoint Singular Differential Operators for First Order

Commun.Fac.Sci.Univ.Ank.Ser.A1 Mat.Stat., vol.67, pp.156-164, 2018 (Journal Indexed in ESCI)

Delay Differential Operators and Some Solvable Models in Life Sciences

Communications Series A1:Communications Faculty of Sciences University of Ankara-Series A1 Mathematics and Statistics, vol.2017, no.66, pp.91-99, 2017 (Journal Indexed in ESCI)

DELAY DIFFERENTIAL OPERATORS AND SOME SOLVABLE MODELS IN LIFE SCIENCES

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.2, pp.91-99, 2017 (Journal Indexed in ESCI) identifier

Structure of Spectrum of Solvable Delay Differential Operators for First Order

Journal of Analysis and Number Theory, vol.3, pp.69-74, 2015 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Schatten-von Neumann characteristic of tensor product operators

3. International Conference of Mathematical Sciences (ICMS 2019), 4 - 08 September 2019, vol.2183 identifier

First order maximally dissipative singular differential operators

3. International Conference of Mathematical Sciences (ICMS 2019), 4 - 08 September 2019, vol.2183 identifier

Schatten-von Neumann Characteristic of Tensor Product Operators

3. International Conference of Mathematical Sciences (ICMS 2019), 4 - 08 September 2019, pp.55

First Order Maximally Dissipative Singular Differential Operators

3. International Conference of Mathematical Sciences (ICMS 2019), 4 - 08 September 2019, pp.54

Compact Inverses of First Order Normal Differential Operators with Lorentz-Schatten Properties

3. International Conference on Mathematics: ”An Istanbul Meeting for World Mathematicians” (ICOM 2019), 3 - 05 July 2019, pp.184

Compact inverses of first order normal differential operators with Lorentz-Schatten properties

3. International Conference on Mathematics: An Istanbul Meeting for World Mathematicians (ICOM 2019), 3 - 05 July 2019, pp.359-363

On the spectrum of dissipative singular differential operators of first order

3. International Conference on Mathematics: An Istanbul Meeting for World Mathematicians (ICOM 2019), 3 - 05 July 2019, pp.351-358

On the Spectrum of Dissipative Singular Differential Operators of First Order

3. International Conference on Mathematics ” An Istanbul Meeting for World Mathematicians” (ICOM 2019), 3 - 05 July 2019, pp.183

Discreteness of spectrum of normal differential operators for first order

International Conference on Mathematics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.67-73

Canonical type first order boundedly solvable differential operators

International Conference on Mathematics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.50-55

Characteristic numbers of upper triangular one-band block operator matrices

International Conference on Mathematics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.173-177

Accretive canonical type quasi-differential operators for first order

International Conference on Mathematics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.43-49

Lower Triangular One-Band Block Operator Matrices with Lorentz-Schatten Property

5th International Symposium on Multidisciplinary Studies (ISMS 2018), 16 - 17 November 2018, pp.397

Lorentz-Schatten Property of the Inverses of Second Order Differential Operators with Dirichlet Conditions

5th International Symposium on Multidisciplinary Studies (ISMS 2018), 16 - 17 November 2018, pp.395-396

Lorentz-Schatten characteristic of compact inverses of first order normal differential operators

The Mediterranean International Conference of Pure Applied Mathematics and Related Areas (MICOPAM 2018), 26 - 29 October 2018, pp.200-203

Lorentz-Marcinkiewicz Property of Direct Sum of Operators

The Mediterranean International Conference of Pure Applied Mathematics and Related Areas (MICOPAM 2018), 26 - 29 October 2018, pp.66

Dissipative Canonical Type Quasi-Differential Operators for First Order

5th International Conference on Recent Advances in Pure and Applied Mathematics (ICRAPAM 2018), 23 - 27 July 2018, pp.98

Singular Numbers of Lower Triangular One-Band Block Operator Matrices

Imternational Conference on Mathematics“An Istanbul Meeting for World Mathematicians”Minisymposium on Approximation Theory Minisymposium on Math Education (ICOM 2018), 3 - 06 July 2018, pp.293

Maximal Formally Normal Differential Operators for First Order

International Conference on Mathematics“An Istanbul Meeting for World Mathematicians”Minisymposium on Approximation Theory Minisymposium on Math Education (ICOM 2018), 3 - 06 July 2018, pp.292

Singular numbers of lower triangular one-band block operator matrices

International Conference on Mathematics“An Istanbul Meeting for World Mathematicians”Minisymposium on Approximation Theory Minisymposium on Math Education (ICOM 2018), 3 - 06 July 2018, pp.184-189

Compactness of Upper Triangular One-Band Block Operator Matrices

International Conference on Mathmatics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.139-140

Canonical Type First Order Boundedly Solvable Differential Operators

International Conference on Mathmatics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.137-138

Discreteness of Spectrum of Normal Differential Operators for First Order

International Conference on Mathematics and Mathematics Education (ICMME 2018), 27 - 29 June 2018, pp.141-142

First Order Maximally Accretive Quasi-Differential Operators

International Conference on Mathematical Advances and Its Applications (ICOMAA 2018), 11 - 13 May 2018, pp.129

Spectral Analysis of Canonical Type First Order Selfadjoint Quasi-Differential Operators

International Conference on Mathematical Advances and Its Applications (ICOMAA 2018), 11 - 13 May 2018, pp.130

Boundedly Solvable Singular Pantograph Type Delay Differential Operators for First Order

International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2017), 3 - 07 July 2017, pp.294

Maximal Dissipative Singular Quasi-Dfferential Operators for First Order

International Conference on Applied Analysis and Mathematical Modeling, 3 - 07 July 2017, pp.83

The General Form of Normal Quasi-Differential Operators for First Order

International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2017), 3 - 07 July 2017, pp.85

Maximal Dissipative Singular Quasi-Differential Operators for First Order

International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2017), 03 July 2017, pp.83

Maximal Disipative Singular Differential Operators for First Order

International Conference on Mathematics and Engineering, 10 - 12 May 2017, pp.357

Maximal Accretive Singular Quasi-Differential Operators for First Order

International Conference on Mathematics and Engineering (ICOME 2017), 10 - 12 May 2017, pp.356

Maximal Dissipative Singular Differential Operators for First Order

International Conference on Mathematics and Engineering (ICOME 2017), 10 - 12 May 2017, pp.357

The General Form of Maximally Accretive Quasi-Differential Operators for First Order

International Workshop on Mathematical Methods in Engineering (MME 2017), 27 - 29 April 2017, pp.81

Delay Differential Operators and Some Solvable Models in Life Sciences

2nd International Conference on Analysis and Its Applications (ICAA 2016), 12 - 15 July 2016, pp.244

Boundedly solvable multipoint differential operators of first order on right semi-axis

International Conference on Advancement in Mathematical Sciences (AMS 2015), Antalya, Turkey, 5 - 07 November 2015, pp.1-5 identifier identifier

Boundedly Solvable Multipoint Differential Operators of First Order on Right Semi-Axis

International Conference on Advancement in Mathematical Sciences (AMS 2015), 5 - 07 November 2015, pp.124

Multipoint Selfadjoint Singular Differential Operators for First Order and Their Spectrum

2nd International Conference on Recent Advances in Pure and Applied Mathematics (ICRAPAM 2015), 3 - 06 June 2015, pp.189

Spectrums of Solvable Pantograph Type Delay Differential Operators for First Order

3rd International Conference on “Applied Mathematics Approximation Theory-AMAT 2015”, 28 - 31 May 2015, pp.81

Spectrum of Solvable Pantograph Type Delay Differential Operators for First Order

3rd International Conference on "Applied Mathematics & Approximation Theory-AMAT 2015", 28 - 31 May 2015, pp.81

Structure of Spectrum of Solvable Pantograph Differential Operators for the First Order

2nd International Conference on Analysis and Applied Mathematics (ICAAM 2014), 11 - 13 September 2014

Structure of spectrum of solvable pantograph differential operators for the first order

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.89-94 identifier identifier

Books & Book Chapters

Lorentz-Schatten Property of the Inverses of Second Order Differential Operators with Dirichlet Conditions

in: Current Academic Studies in Natural Science and Mathematics Sciences, Mehmet Ali Kandemir, Fatma Erdoğan, Editor, IVPE, pp.155-161, 2019

The General Form of Maximally Accretive Quasi-Differential Operators for First Order

in: Mathematical Methods in Engineering: Applications in Dynamics of Complex Systems, Tas K., Baleanu D., Tenreiro Machado J. A.,, Editor, Springer, pp.299-311, 2019

The General Form of Maximally Accretive Quasi-Differential Operators for First Order

in: Mathematical Methods in Engineering: Applications in Dynamics of Complex Systems, Tas K.,Baleanu D.,Tenreiro Machado J. A., Editor, Springer, London/Berlin , Berlin, pp.299-3111, 2019

Lorentz-Schatten Property of the Inverses of Second Order Differential Operators with Dirichlet Conditions

in: Current Academic Studies in Natural Science and Mathematics Sciences, Mehmet Ali Kandemir,Fatma Erdoğan, Editor, IVPE, Ankara, pp.181-187, 2018

Lower Triangular One-Band Block Operator Matrices with Lorentz-Schatten Property

in: Current Academic Studies in Natural Science and Mathematics Sciences, Mehmet Ali Kandemir,Fatma Erdoğan, Editor, IVPE, Ankara, pp.171-180, 2018

Spectrums of Solvable Pantograph Type Delay Differential Operators for First Order,

in: Computational Analysis, George A. Anastassiou, Oktay Duman, Editor, Springer, London/Berlin , Switzerland, pp.299-311, 2016

Spectrums of Solvable Pantograph Type Delay Differential Operators for First Order

in: Computational Analysis, George A. Anastassiou, Oktay Duman, Editor, Springer, pp.75-86, 2016